Osaka Journal of Mathematics

On square-integrable $\bar \partial $-cohomology spaces attached to hermitian symmetric spaces

Kiyosato Okamoto and Hideki Ozeki

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 4, Number 1 (1967), 95-110.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
http://projecteuclid.org/euclid.ojm/1200691817

Mathematical Reviews number (MathSciNet)
MR0229260

Zentralblatt MATH identifier
0173.23702

Subjects
Primary: 57.45
Secondary: 22.00

Citation

Okamoto, Kiyosato; Ozeki, Hideki. On square-integrable $\bar \partial $-cohomology spaces attached to hermitian symmetric spaces. Osaka Journal of Mathematics 4 (1967), no. 1, 95--110. http://projecteuclid.org/euclid.ojm/1200691817.


Export citation